Communications de la Société mathématique de Kharkow. 2-éme série
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Communications de la Société mathématique de Kharkow:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Communications de la Société mathématique de Kharkow. 2-ée série, 1911, Volume 12, Pages 244–268 (Mi khmo118)  

Sur la recherche des solutions particulières de l'équation de Laplace

A. Friedmann


Full text: PDF file (2320 kB)
Language:

Citation: A. Friedmann, “Sur la recherche des solutions particulières de l'équation de Laplace”, Communications de la Société mathématique de Kharkow. 2-ée série, 12 (1911), 244–268

Citation in format AMSBIB
\Bibitem{Fri11}
\by A.~Friedmann
\paper Sur la recherche des solutions particuli\`eres de l'\'equation de Laplace
\jour Communications de la Soci\'et\'e math\'ematique de Kharkow. 2-\'ee s\'erie
\yr 1911
\vol 12
\pages 244--268
\mathnet{http://mi.mathnet.ru/khmo118}


Linking options:
  • http://mi.mathnet.ru/eng/khmo118
  • http://mi.mathnet.ru/eng/khmo/v12/p244

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Communications de la Société mathématique de Kharkow
    Number of views:
    This page:65
    Full text:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021